New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jerold
New Member


Date Joined Aug 2009
Total Posts : 10
   Posted 8/13/2009 7:52 AM (GMT -6)   
Hello out there
 
My husband has MS and was diagnosed 5 years ago. He has been on Rebif for 3 years and now has had a flare up. He was told he would be a good candidate for a new study.
It would be a 2 year study and the drug that will be used is cladribine. Some will take the cladribine and some will be given a placebo. Has anyone heard of this drug or this study?
 
Another thing that has happened recently is he experiencing his legs not feeling like his legs. They don't hurt, he explains that they feel like they are someone elses legs. He has to think about moving them. He is not in a wheelchair or using a cane. What can we expect and has anyone else had this. What should we do or is there anything we should do?
 
Thanks for any suggestions or help in pointing us in the right directions.  a concerned wife

Post Edited (jerold) : 8/13/2009 7:55:30 AM (GMT-6)


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3539
   Posted 8/13/2009 12:29 PM (GMT -6)   
Hi there,
 
Just remember that no med. stops MS.  Flaring, unfortunately is still going to happen.  Even a med. therapy that is doing its job well will only slow down disease progression.  So unless your husband truly feels that rebif is not working at all, it might be a better idea to just stay on that. 
 
The claderbine is the probably going to be our first available oral med.  It is to be released in the next 18 months or so.  It is showing good promise.  At this point, though, it does not seem to be more effective than the mainstream injections like rebif, copaxone, avonenx or betaserone. 
 
By the way, you posted twice.  That is against forum rules as it takes up valuable server space.  You need to delete your other thread.  If you look at that thread, you will see a small pencil and an X up in the corner of the text box.  If you click on the X it will delete that extra thread.  Thanks.
Gretchen  ~  diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 8/13/2009 6:55 PM (GMT -6)   
HI There,
I have the same issue. I have to think about every step i take. I cant get my left leg to do what i want it to do. I do use a cane because i am very unsteady and afraid i am going to fall. Maybe Physical Therapy can help. It is called proprioception. Knowing where your body is in space. It is this crazy brain of ours. They will do some exercises with your eyes closed, etc. (of course holding on, lol.) Sorry to hear of his flare. Maybe where the nerve that was affected with this flair, messed with this. Just a suggestion or a guess as to what is going on. It drives me crazy, as i am sure it is him. Hope this helps.
Lynn
Dx MS December, 2006
Started Tysabri March, 2008
Zanaflex as needed
Cymbalta

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 7:32 PM (GMT -6)
There are a total of 2,884,466 posts in 316,492 threads.
View Active Threads


Who's Online
This forum has 157614 registered members. Please welcome our newest member, fwef48489ui0.
434 Guest(s), 15 Registered Member(s) are currently online.  Details
countingstarsx, netsavy006, Jerry L., IamCurious, dacarte3, Ron42661, Mamacat313, Tick41, Girlie, looking4acure, Ljm2014, searchinginla, statback, garyi, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer